# SDR AALA202010109006

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 20,262 hours, 5,755 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  R1 DOOR NOT ARMING IN ARMED POSITION.  FOUND DOOR OUT OF ADJUSTMENT AND ADJUSTED DOOR, PER AMM 52-11-22-820-001-A.
